Alert archive / Missouri / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 161, NWS Springfield, MO

June 12, 20154 counties in Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Jun 12, 2015, 6:07 PM CDT for 4 counties in Missouri. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 12, 2015, 6:07 PM CDT (23:07 UTC)
Expired
Jun 12, 2015, 6:45 PM CDT
In force
38 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Hail
0.88 in
Wind
60.0 mph

Counties Benton County, MO, Camden County, MO, Hickory County, MO, Morgan County, MO

The radar

The Springfield radar (KSGF), 113 km from the middle of the area, began a volume at 23:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 11.1 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2015-06-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1078 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2015-06-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 74 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1078 J/kg
Mixed-layer CIN
-32 J/kg
Mixed-layer LCL
878 m above ground
0-6 km bulk shear
9 kt
0-1 km storm-relative helicity
74 m²/s²
0-3 km storm-relative helicity
148 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

003 
WUUS53 KSGF 122307
SVRSGF
MOC015-029-085-141-122345-
/O.NEW.KSGF.SV.W.0161.150612T2307Z-150612T2345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
607 PM CDT FRI JUN 12 2015

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN BENTON COUNTY IN CENTRAL MISSOURI...
  NORTHWESTERN CAMDEN COUNTY IN CENTRAL MISSOURI...
  NORTHEASTERN HICKORY COUNTY IN CENTRAL MISSOURI...
  SOUTHWESTERN MORGAN COUNTY IN CENTRAL MISSOURI...

* UNTIL 645 PM CDT

* AT 605 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER SOUTHEASTERN
  BENTON COUNTY...AND MOVING NORTHEAST AT 40 MPH.

  HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  KNOBBY...CLIMAX SPRINGS...LAKEVIEW HEIGHTS AND EDMONSON AROUND 615
  PM CDT.
  ZORA AROUND 620 PM CDT.

THIS WARNING ALSO INCLUDES LAKE OF THE OZARKS AND TRUMAN LAKE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3841 9315 3824 9279 3794 9315 3813 9345
TIME...MOT...LOC 2307Z 236DEG 36KT 3811 9316

HAIL...0.88IN
WIND...60MPH

$$

DSA
4 follow-up statements
153 
WWUS53 KSGF 122312
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
612 PM CDT FRI JUN 12 2015

MOC015-029-085-141-122345-
/O.CON.KSGF.SV.W.0161.000000T0000Z-150612T2345Z/
BENTON MO-CAMDEN MO-HICKORY MO-MORGAN MO-
612 PM CDT FRI JUN 12 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
MORGAN...NORTHEASTERN HICKORY...NORTHWESTERN CAMDEN AND SOUTHERN
BENTON COUNTIES UNTIL 645 PM CDT...

AT 608 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM CENTRAL BENTON COUNTY TO SOUTHEASTERN BENTON COUNTY TO
EXTREME WEST CENTRAL CAMDEN COUNTY...AND MOVING NORTHEAST AT 40 MPH.

HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
CLIMAX SPRINGS...CROSS TIMBERS...EDMONSON...EDWARDS...FRISTOE...
HASTAIN...KNOBBY...LAKEVIEW HEIGHTS AND ZORA.

THIS WARNING ALSO INCLUDES LAKE OF THE OZARKS AND TRUMAN LAKE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3841 9315 3824 9279 3794 9315 3813 9345
TIME...MOT...LOC 2311Z 236DEG 36KT 3821 9330 3817 9313
          3807 9303

HAIL...0.88IN
WIND...60MPH

$$

DSA
814 
WWUS53 KSGF 122316
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
616 PM CDT FRI JUN 12 2015

MOC085-122325-
/O.CAN.KSGF.SV.W.0161.000000T0000Z-150612T2345Z/
HICKORY MO-
616 PM CDT FRI JUN 12 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN HICKORY COUNTY IS
CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE 
WARNED AREA.

LAT...LON 3824 9279 3802 9305 3803 9307 3806 9307
      3806 9313 3818 9338 3841 9315
TIME...MOT...LOC 2315Z 236DEG 36KT 3823 9326 3819 9309
          3809 9299

$$

MOC015-029-141-122345-
/O.CON.KSGF.SV.W.0161.000000T0000Z-150612T2345Z/
BENTON MO-CAMDEN MO-MORGAN MO-
616 PM CDT FRI JUN 12 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
MORGAN...NORTHWESTERN CAMDEN AND SOUTHEASTERN BENTON COUNTIES UNTIL
645 PM CDT...

AT 613 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM CENTRAL BENTON COUNTY TO SOUTHEASTERN BENTON COUNTY TO
WEST CENTRAL CAMDEN COUNTY...AND MOVING NORTHEAST AT 40 MPH.

HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
CLIMAX SPRINGS...EDMONSON...EDWARDS...HASTAIN...KNOBBY...LAKEVIEW
HEIGHTS AND ZORA.

THIS WARNING ALSO INCLUDES LAKE OF THE OZARKS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3824 9279 3802 9305 3803 9307 3806 9307
      3806 9313 3818 9338 3841 9315
TIME...MOT...LOC 2315Z 236DEG 36KT 3823 9326 3819 9309
          3809 9299

HAIL...0.88IN
WIND...60MPH

$$
192 
WWUS53 KSGF 122328
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
628 PM CDT FRI JUN 12 2015

MOC015-029-141-122345-
/O.CON.KSGF.SV.W.0161.000000T0000Z-150612T2345Z/
BENTON MO-CAMDEN MO-MORGAN MO-
628 PM CDT FRI JUN 12 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
MORGAN...NORTHWESTERN CAMDEN AND SOUTHEASTERN BENTON COUNTIES UNTIL
645 PM CDT...

AT 626 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM EAST CENTRAL BENTON COUNTY TO EXTREME NORTHWESTERN
CAMDEN COUNTY TO NORTHWESTERN CAMDEN COUNTY...AND MOVING NORTHEAST AT
40 MPH.

HAZARD...60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
CLIMAX SPRINGS...EDWARDS...HASTAIN...KNOBBY...LAKEVIEW HEIGHTS AND
ZORA.

THIS WARNING ALSO INCLUDES LAKE OF THE OZARKS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3808 9309 3817 9328 3838 9313 3824 9279
      3803 9303
TIME...MOT...LOC 2328Z 236DEG 36KT 3829 9316 3824 9299
          3815 9292

HAIL...<.75IN
WIND...60MPH

$$
421 
WWUS53 KSGF 122347
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
647 PM CDT FRI JUN 12 2015

MOC015-029-141-122357-
/O.EXP.KSGF.SV.W.0161.000000T0000Z-150612T2345Z/
BENTON MO-CAMDEN MO-MORGAN MO-
647 PM CDT FRI JUN 12 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN MORGAN...
NORTHWESTERN CAMDEN AND SOUTHEASTERN BENTON COUNTIES HAS EXPIRED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY.  HOWEVER...GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE
WITH THESE THUNDERSTORMS.

LAT...LON 3808 9309 3817 9328 3838 9313 3824 9279
      3803 9303
TIME...MOT...LOC 2328Z 236DEG 36KT 3829 9316 3824 9299
          3815 9292

$$

DSA

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 2:41 PM CDT, 3 hours 26 minutes earlier.

Area forecast discussion, Jun 12, 2:41 PM CDT, 3 hours 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
241 PM CDT Fri Jun 12 2015

.SHORT TERM...(This Evening through Saturday)
Issued at 238 PM CDT FRI JUN 12 2015

Widely scattered showers and thunderstorms have developed this
afternoon near the Interstate 44 corridor along an old outflow
boundary. Additional convection has fired across the eastern
Ozarks in an uncapped air mass. The atmosphere is supportive of a
locally damaging wind gust threat, although a drier air mass in
the 500-300 mb layer will likely preclude a more substantial
microburst threat. We will have to watch areas back towards I-49
late this afternoon and this evening as we may see a brief window
of better microburst potential if storms can redevelop.

Scattered thunderstorms will then continue into this evening
before diminishing. We are then expecting more thunderstorms to
spread into/develop across extreme southeastern Kansas and western
Missouri later tonight as a developing low level jet interacts
with a frontal boundary. Locally heavy rainfall/lightning will be
the main potential hazard with overnight activity. Lows tonight
will be slightly cooler than those of last night with most areas
falling into the upper 60s to lower 70s.

.LONG TERM...(Saturday Night through Friday)
Issued at 238 PM CDT FRI JUN 12 2015

While that front will lift back north of the region on Saturday,
multiple short wave troughs will continue the threat for showers
and thunderstorms this weekend. We are not looking at a washout by
any means, but scattered to numerous thunderstorms will occur.
Locally heavy rainfall is expected with these storms given what
will be a high moisture content in the atmosphere. While clouds
and precipitation will keep highs a bit cooler this weekend, muggy
conditions are expected.

Global models then continue to indicate an upper level
trough/weakness moving east into the region early next week.
Models also want to bring that front back south...at least
approaching portions of central Missouri. With abnormally high
atmospheric moisture content continuing, the synoptic setup
appears favorable for a heavy rainfall threat into the middle of
next week. A Flash Flood Watch may eventually be required for
parts of the area. We will continue to hit this concern in the
Hazardous Weather Outlook. Temperatures may be slightly cooler
next week with the expected rainfall, but conditions will remain
humid.

&&

.AVIATION...(For the 18Z TAFS through 18Z Saturday Afternoon)
Issued at 1259 PM CDT FRI JUN 12 2015

Scattered showers and storms will be the main concern for the TAF
sites this afternoon into this evening. Any restrictions to
visibility and ceilings will be associated with this shower/storm
activity, with mainly MVFR (brief IFR) possible. Additional
showers and storms will develop to the west of the area later this
afternoon into this evening, and this activity will need to be
monitored as it may affect JLN this evening. Will handle this risk
with amendments at this point. Otherwise, expect VFR conditions.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&

SHORT TERM...Schaumann
LONG TERM...Schaumann
AVIATION...Gagan
Hazardous weather outlook, Jun 12, 3:44 PM CDT, 2 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE SPRINGFIELD MO
344 PM CDT FRI JUN 12 2015

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-132045-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
344 PM CDT FRI JUN 12 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

WEATHER HAZARDS EXPECTED...

  LIMITED THUNDERSTORM WIND DAMAGE RISK.
  LIMITED FLOODING RISK.
  ELEVATED LIGHTNING RISK.
  LIMITED EXCESSIVE HEAT RISK.

DISCUSSION...

  HEAT INDEX VALUES IN THE MIDDLE TO UPPER 90S WILL CONTINUE
  THIS AFTERNOON ALONG AND SOUTH OF THE INTERSTATE 44
  CORRIDOR.

  SCATTERED THUNDERSTORMS WILL PERSIST INTO THIS EVENING ACROSS
  THE OUTLOOK AREA. WHILE THE MAIN THREATS WITH THESE STORMS
  WILL BE LOCALLY HEAVY RAINFALL AND CLOUD TO GROUND
  LIGHTNING...A FEW STORMS MAY ALSO PRODUCE DAMAGING WIND
  GUSTS. THERE IS ALSO A LOCALIZED FLASH FLOODING RISK OVER
  PORTIONS OF EXTREME SOUTHEASTERN KANSAS AND WEST CENTRAL
  MISSOURI.

  MORE THUNDERSTORMS ARE THEN EXPECTED OVERNIGHT...ESPECIALLY
  NORTH OF THE INTERSTATE 44 CORRIDOR. THE MAIN HAZARDS WILL BE
  LOCALLY HEAVY RAINFALL AND CLOUD TO GROUND LIGHTNING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

  STORMS WILL REMAIN POSSIBLE AT TIMES THROUGH THE WEEKEND BUT
  THERE WILL BE BREAKS IN THE RAIN EACH DAY. CHANCES FOR
  THUNDERSTORMS WILL THEN INCREASE DURING THE EARLY AND MIDDLE
  PORTIONS OF NEXT WEEK. SOME STRONGER STORMS WILL PRODUCE
  FREQUENT LIGHTNING AND DOWNPOURS.

  HEAVY RAINFALL AND THE POTENTIAL FOR FLOODING MAY EVOLVE BY
  EARLY NEXT WEEK AS A FRONT STALLS NEAR OR OVER THE AREA.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

MORE DETAILED INFORMATION CAN BE ACCESSED AT:
HTTP://WWW.WEATHER.GOV/SGF/SITREP(ALL LOWERCASE)

THIS PRODUCT IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...
HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.WEATHER.GOV/SGF(ALL LOWERCASE)

SCHAUMANN

In the hours before

Special weather statement, Jun 12, 4:22 PM CDT, 1 hour 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
422 PM CDT FRI JUN 12 2015

MOZ066-077-122200-
BARTON MO-VERNON MO-
422 PM CDT FRI JUN 12 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BARTON AND
SOUTHWESTERN VERNON COUNTIES UNTIL 500 PM CDT...

AT 420 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR OSKALOOSA...OR 7 MILES WEST OF
VERDELLA...MOVING NORTHEAST AT 20 MPH. WINDS AROUND 50 MPH AND DIME
SIZED HAIL ARE EXPECTED WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE BRONAUGH...HANNON...LIBERAL...MILO...
MOUNDVILLE...NEVADA...OSKALOOSA...SHELDON AND VERDELLA.

OTHER LOCATIONS IN THIS SIGNIFICANT WEATHER ADVISORY INCLUDE PRAIRIE
STATE PARK.

THUNDERSTORMS POSE A VARIETY OF HAZARDS TO THOSE OUTDOORS...INCLUDING
HAIL...STRONG WINDS...AS WELL AS DEADLY CLOUD TO GROUND LIGHTNING.
IF YOU ARE IN THE PATH OF THIS STORM...MOVE INDOORS TO A STURDY
SHELTER IMMEDIATELY.

LAT...LON 3788 9436 3766 9418 3753 9457 3757 9462
      3766 9462
TIME...MOT...LOC 2122Z 235DEG 18KT 3761 9456

GAGAN
Local storm report, Jun 12, 4:31 PM CDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
431 PM CDT FRI JUN 12 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0420 PM     FLASH FLOOD      MCCUNE                  37.35N 95.02W
06/12/2015                   CRAWFORD           KS   EMERGENCY MNGR

            K126 HIGHWAY UNDER WATER JUST NORTH OF MCCUNE

&&

BURCHFIELD
Special weather statement, Jun 12, 4:34 PM CDT, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
434 PM CDT FRI JUN 12 2015

KSZ097-101-122200-
CHEROKEE KS-CRAWFORD KS-
434 PM CDT FRI JUN 12 2015

...SIGNIFICANT WEATHER ADVISORY FOR CHEROKEE AND SOUTHEASTERN
CRAWFORD COUNTIES UNTIL 500 PM CDT...

AT 432 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM BEULAH TO CARONA TO
HALLOWELL TO 6 MILES WEST OF MELROSE...MOVING EAST AT 10 MPH. WINDS
AROUND 50 MPH ARE EXPECTED WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE BAXTER SPRINGS...CARONA...CHEROKEE...
COLUMBUS...FRONTENAC...GALENA...PITTSBURG...SCAMMON...TREECE...WEIR
AND WEST MINERAL.

IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS.

LAT...LON 3727 9497 3747 9493 3749 9461 3700 9462
      3700 9507 3700 9508 3721 9509
TIME...MOT...LOC 2134Z 264DEG 11KT 3741 9484 3728 9486
          3715 9498 3701 9505

GAGAN
Local storm report, Jun 12, 4:37 PM CDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
437 PM CDT FRI JUN 12 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0410 PM     TSTM WND DMG     1 NW ARMA               37.55N 94.71W
06/12/2015                   CRAWFORD           KS   EMERGENCY MNGR

            MULTIPLE TREES DOWN ACROSS 650 AVENUE NEAR ARMA

&&

BURCHFIELD
Local storm report, Jun 12, 5:54 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
554 PM CDT FRI JUN 12 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0505 PM     TSTM WND DMG     5 WNW COLLINS           37.92N 93.71W
06/12/2015                   ST. CLAIR          MO   COCORAHS

            LARGE TREE FELL ACROSS ROADWAY. NUMEROUS BRANCHES ALSO
            DOWN.

&&

BURCHFIELD
Special weather statement, Jun 12, 6:01 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
601 PM CDT FRI JUN 12 2015

MOZ055-056-068-069-122330-
BENTON MO-CAMDEN MO-HICKORY MO-MORGAN MO-
601 PM CDT FRI JUN 12 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN HICKORY...
NORTHWESTERN CAMDEN...SOUTHERN BENTON AND SOUTHWESTERN MORGAN
COUNTIES UNTIL 630 PM CDT...

AT 600 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 4 MILES NORTH OF CROSS TIMBERS...OR 11 MILES
NORTHEAST OF HERMITAGE...MOVING NORTHEAST AT 15 MPH. WINDS AROUND 50
MPH ARE EXPECTED WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE BARNUMTON...CLIMAX SPRINGS...CROSS
TIMBERS...EDMONSON...EDWARDS...FRISTOE...HASTAIN...KNOBBY...LAKEVIEW
HEIGHTS...LAURIE...WHITAKERVILLE AND ZORA.

OTHER LOCATIONS IN THIS SIGNIFICANT WEATHER ADVISORY INCLUDE LAKE OF
THE OZARKS AND TRUMAN LAKE.

THIS STORM IS PRODUCING NEARLY CONTINUOUS CLOUD TO GROUND LIGHTNING.
SEEK SHELTER INDOORS IMMEDIATELY AND STAY AWAY FROM WINDOWS.

LAT...LON 3820 9279 3791 9314 3811 9350 3812 9350
      3837 9320
TIME...MOT...LOC 2301Z 228DEG 15KT 3808 9321

DSA

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 12, 1:38 PM CDTSpecial Weather StatementSGFOregon22 min
Jun 12, 2:01 PM CDTSpecial Weather StatementSGFMiller44 min
Jun 12, 2:58 PM CDTSpecial Weather StatementSGFShannon17 min
Jun 12, 4:22 PM CDTSpecial Weather StatementSGFVernon38 min
Jun 12, 4:30 PM CDTSevere Thunderstorm WarningSGFBarton, Vernon45 min
Jun 12, 4:45 PM CDTSevere Thunderstorm WarningSGFCedar, St. Clair45 min
Jun 12, 5:32 PM CDTSevere Thunderstorm WarningSGFHickory, St. Clair22 min
Jun 12, 6:01 PM CDTSpecial Weather StatementSGFBenton29 min
Jun 12, 6:45 PM CDTSpecial Weather StatementSGFMorgan30 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.